# SDR IXXA20241002007

- Difficulty date: August 24, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 141T138112
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND 1 EA HOLE, AT R1 DOOR CUT OUT LOWER AFT CORNER, MARKED 4 O'CLOCK POSITION EXTERNALLY .500" DEEP TO .540" FROM SKIN SURFACE. HAECO WO 320008 NON ROUTINE 40323
